| Model Number |
989605406772 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation of the transducer will be included in a follow up report upon investigation completion.
Event or Problem Description
A customer reported an s7-3t model transducer displaying a tip temperature of zero degrees celsius.There was no injury associated with this event.
Additional Manufacturer Narrative
A thorough investigation was performed to determine the root cause of the reported issue.The investigation determined a small number of s7-3t and s8-3t model transducers were not properly programmed during manufacturing which can result in an incorrect distal tip temperature.A notice was sent to all customers regarding this programming error.All affected transducers are being replaced to resolve this issue.This action was reported to fda per 21 cfr part 806 on 8/28/2019.Reference corrections and removal report number 3019216-2019/08/28-002-r.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
Event or Problem Description
A customer reported an s7-3t model transducer displaying a tip temperature of zero degrees celsius.There was no injury associated with this event.3019216-2019/08/28-002-r.